# SDR 05FDEA00526

- Difficulty date: March 15, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310
- Aircraft serial: 303
- Aircraft time: 54,008 hours, 17,688 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Damaged
- Location: Access Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR AT STN 2135 FS 38.1 STN 2188 FS 38.2 STR 49 LT, AIR CONDITION ACCESS DOOR.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.  NEW REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-72-10 AND 51-40-21.
